Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Med Change # IDK I've lost count ;) and a question

Posted by on Jan. 7, 2013 at 4:06 PM
  • 11 Replies

So because of my sleep issues My doc is taking me off cymbalta, aslo because of some other side effects with EXTREME constipation.

I am going on pristiq.  Has anyone who has bipolar taken it? how did it help and what were the side effects?


by on Jan. 7, 2013 at 4:06 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
anotherandree
by on Jan. 7, 2013 at 4:09 PM

I have not, but here is a bump for you!

lyrick24
by Ruby Member on Jan. 7, 2013 at 4:12 PM

 sorry i cant help but i have never taken it. good luck though.

deltathree
by Gold Member on Jan. 7, 2013 at 4:48 PM

sorry no, hope it helps with min. side effects - that's so frustrating.  Hugs.

rhodaj
by rho on Jan. 7, 2013 at 8:57 PM

I haven't taken it before but I will give you another bump

leahbeah143
by Leah on Jan. 7, 2013 at 11:18 PM

 I hope it helps!

ZakkarysMom
by Bronze Member on Jan. 7, 2013 at 11:20 PM
Oh hun Im sorry you have to change meds. I hate when that happens.
Posted on CafeMom Mobile
matreshka
by Ruby Member on Jan. 8, 2013 at 9:16 AM

I'm going to look it up online. i don't start it for another week but it is similar to effexor XR and I don't want any of the negative side effects of suicidal ideation that I had on effexor.

JansRainbow
by on Jan. 8, 2013 at 11:36 AM

I haven't taken them, but have trouble with constipation too. I find eating yogurt with granola on top helps me a lot. Hope the med change helps you

matreshka
by Ruby Member on Jan. 8, 2013 at 1:05 PM

That's the thing. I have a greek yogurt and fruit smoothie every day, plus take metamucil. I also grink plenty of water eat only whole grains and plenty of veggies. This is TMI but I've had to do enemas and citric mag drinks. My doc said it was definitely the cymbalta because everyone she has on it complains of it to some degree and some people have had to switch meds because of it.  I am hoping the pristiq helps me not feel like I am in a fog, helps me not have vivid dreams and nightmarees and gets rid of the constipation.

Quoting JansRainbow:

I haven't taken them, but have trouble with constipation too. I find eating yogurt with granola on top helps me a lot. Hope the med change helps you


RHayden25
by on Jan. 9, 2013 at 8:26 AM

I got off Cymbalta and it wasn't very fun :( Just make sure you talk to the doctor if you start having bad withdrawal effects (which I am sure you already know since you have changed meds before per your post title). Good luck with the change.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)